# SDR AWXA200600491

- Difficulty date: March 21, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 52,512 hours, 23,045 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EEL - DURING OVERNIGHT MAINTENANCE DISCOVERED ROW 26 LEFT EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REPAIRED SPLICE ON EMERGENCY EXIT LIGHT AT ROW 26 LEFT, OPERATIONAL CHECKS WERE GOOD.
